# SDR QXEA200500007

- Difficulty date: December 29, 2004
- Submitted: January 3, 2005
- Operation: Air carrier
- Aircraft: N356PH
- Make and model: Dhav DHC8202
- Aircraft serial: 502
- Aircraft time: 16,613 hours, 23,885 cycles
- System (JASC): 2760 · Drag Control System
- Part: Switch
- Part number: KX511
- Condition: Failed
- Location: Lt Spoiler
- Part time: 16,613 hours, 23,885 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PDX - FLIGHT 2186 - THE CHECKLIST WAS COMPLIED WITH WHEN DURING THE CLIMB, THE CREW NOTICED SOME UNUSUAL CONTROL FORCES.  THE SPOILER 2 LIGHT ON THE GLARESHIELD ILLUMINATED.  THE LIGHT WAS PUSHED AS PER THE CHECKLIST AND THE CAUTION LIGHT FOR THE ROLL SPOILER OUTBOARD HYDRAULICS THEN CAME ON.  MAINTENANCE INSPECTED THE AIRCRAFT AND REPLACED THE LOWER MICROSWITCH ON THE LEFT SPOILER CLUTCH.  THE OPERATIONAL CHECKS WERE GOOD AND THE AIRCRAFT WAS RETURNED TO SERVICE.
